Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   2012 , Volume 9 , Number 4; Page(s) 133 To 140.
 
Paper: 

FUZZY INTEGRAL OF MEASURABLE MULTIFUNCTIONS

 
 
Author(s):  CROITORU A.*
 
* 
 
Abstract: 

We study a fuzzy type integral for measurable multifunctions with respect to a fuzzy measure. Some classical properties and convergence theorems are presented.

 
Keyword(s): FUZZY INTEGRAL, FUZZY MEASURE, MEASURABLE MULTIFUNCTION
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

CROITORU, A. (2012). FUZZY INTEGRAL OF MEASURABLE MULTIFUNCTIONS. IRANIAN JOURNAL OF FUZZY SYSTEMS, 9(4), 133-140. https://www.sid.ir/en/journal/ViewPaper.aspx?id=273691



Vancouver: Copy

CROITORU A.. FUZZY INTEGRAL OF MEASURABLE MULTIFUNCTIONS. IRANIAN JOURNAL OF FUZZY SYSTEMS. 2012 [cited 2021June24];9(4):133-140. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273691



IEEE: Copy

CROITORU, A., 2012. FUZZY INTEGRAL OF MEASURABLE MULTIFUNCTIONS. IRANIAN JOURNAL OF FUZZY SYSTEMS, [online] 9(4), pp.133-140. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=273691.



 
 
Yearly Visit 53
 
 
Latest on Blog
Enter SID Blog